# SDR SWIA201439403

- Difficulty date: September 20, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 15,610 hours, 10,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, INBD HINGE BOX AT WS 54.55 ON WING SIDE GOUGED ON AFT MOUNTING LUG COMMON TO HINGE ARM.  C-CHECK, REWORKED 5 EA GOUGES TO SMOOTH CONTOUR IAW REO.
